# SDR SWIA200413674

- Difficulty date: July 30, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 14,045 hours, 21,239 cycles
- Engine: Pwa PW118B
- System (JASC): 2730 · Elevator Control System
- Part: Spring
- Condition: Worn
- Location: Elevator
- Stage of operation: TX
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT, NOTICED UNUSUALLY LIGHT ELEVATOR BACK PRESSURE.  REPLACED ELEVATOR RETURN SPRING ON CAPTAIN'S SIDE. OPERATIONAL CHECK GOOD.
